# SDR AALA201809179077

- Difficulty date: September 13, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 23,941 hours, 2,699 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW FLT 79 ENROUTE LHR - DFW.  THE AIRCRAFT WAS NOT GROUNDED.  TRIM PANEL ABOVE DOOR 1R WAS LOOSE, EXIT SIGN ABOVE DOOR MAY BE INOP OR UNHOOKED.  PLACED EXIT SIGN ON MEL DEFERRAL.  MAINTENANCE FOUND DURING INSPECTION WIRE W6232-0124-20 BROKEN ON CONNECTOR PIN.  REPLACED WIRE PIN IAW WSPM 20-30-00.  ITEM OK FOR SERVICE.
